How the interaction occurs:
When these two medicines are taken together, your body may not process your seizure medicine properly.
What might happen:
Your blood levels of seizure medicine may rise and cause an increase in the beneficial and toxic effects.
What you should do about this interaction:
If you experience loss of coordination, nausea, vomiting, weakness, dizziness, or fatigue, contact your doctor. It may be necessary to check your blood levels of seizure medicine. Your doctor may need to adjust the dose.Your healthcare professionals (e.g. doctor or pharmacist) may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.Reference:1.Svendsen TL, Kristensen MB, Hansen JM, Skovsted L. The influence of disulfiram on the half life and metabolic clearance rate of diphenylhydantoin and tolbtamide in man. Eur J Clin Pharmacol 1976 Mar 22; 09(5-6):439-41.